Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some results on crumpled cubes


Author: Lloyd L. Lininger
Journal: Trans. Amer. Math. Soc. 118 (1965), 534-549
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9947-1965-0178460-7
MathSciNet review: 0178460
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. J. Ball, The sum of two solid horned spheres, Ann. of Math. (2) 69 (1959), 253-257. MR 0101511 (21:321)
  • [2] R. H. Bing, A homeomorphism between the $ 3$-sphere and the sum of two solid horned spheres, Ann. of Math. 56 (1952), 354-362. MR 0049549 (14:192d)
  • [3] -, A wild surface each of whose arcs is tame, Duke, Math. J. 28 (1961), 1-15. MR 0123302 (23:A630)
  • [4] -, Approximating surfaces from the side, Ann. of Math. (2) 77 (1963), 145-192. MR 0150744 (27:731)
  • [5] -, Conditions under which a surface in $ {E^3}$ is tame, Fund. Math. 47 (1959), 105-139. MR 0107229 (21:5954)
  • [6] -, Mimeographed Notes, Topology Institute, University of Georgia, Summer, 1961.
  • [7] B. G. Casler, On the sum of two solid Alexander horned spheres, Notices Amer. Math. Soc. 9 (1962), 108.
  • [8] R. H. Fox and E. Artin, Some wild cells and spheres in three dimensional space, Ann. of Math. (2) 49 (1948), 979-990. MR 0027512 (10:317g)
  • [9] Norman Hosay, The sum of a real cube and a crumpled cube is $ {S^3}$, Notices Amer. Math. Soc. 10 (1963), 666.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0178460-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society